# SDR IPXA2018110985778

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,676 hours, 12,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341046521800
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT BRACKET AT FRAME 54, LBL 40 WAS CRACKED.  REMOVED AND REPLACED SUPPORT BRACKETIAW SRM 51-40-21.
